E-ISSN 2149-9934
RELATED ARTICLES
*
Rhabdomyolysis Secondary to Quetiapine and Olanzapine Intoxication
(JEMCR 2014; 5: 87-89)
DOI: 10.5152/jaemcr.2014.72687
Rhabdomyolysis Developed Due to Hypothyroidism: Two Case Reports
(JEMCR 2014; 5: 63-65)
DOI: 10.5152/jaemcr.2014.74436
Rhabdomyolysis Associated with Opiate Abuse: A Case Report
(JEMCR 2015; 6: 13-15)
DOI: 10.5152/jaemcr.2015.746
Use of Continuous Brachial Plexus Blockade for Treatment of Accidental Intra-Arterial Injection
(JEMCR 2017; 8: 34-36)
DOI: 10.5152/jemcr.2016.1677
Concealed Cause of Lumbosacral Plexopathy
(JEMCR ; : -)
DOI: 10.5152/jemcr.2017.1852
A Case of Acute Myocarditis and Rhabdomyolysis after a Scorpion Sting
(JEMCR 2017; 8: 10-12)
DOI: 10.5152/jemcr.2016.1435
Key Words
Authors
All
Author’s Corner
Reviewer's Corner
Survey
AVES | Copyright © 2017 Emergency Medicine Physicians Association of Turkey | Latest Update: 07.04.2017